| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months and half after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause of the dislocation is unknown.The surgeon revised the glenosphere, metaphysis and liner.The surgery was completed successfully.Metaphysis revised because the surgeon could not get good visualization to get the glenosphere in originally, but when the shoulder dislocated with the 0 tray, he went up to a +9.
Additional Manufacturer Narrative
Batch review performed on 03 june 2025: lot 2418608: (b)(4) items manufactured and released on 26-sep-2024.Expiration date: 2029-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implant involved, batch review performed on 03 june 2025: reverse shoulder system 04.01.0211 lat.Glenosphere 39xø27 (k193175) lot 2406919: (b)(4) items manufactured and released on 27-may-2024.Expiration date: 2029-05-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.